Author Topic: Sad  (Read 661 times)

[Buddie]

Sad
« on: July 30, 2021, 01:37:35 pm »
Hi, Iím still tapering and probably taking around .20 of Xanax once per night before bed.  I had a few really good days and felt normal aside from the tinnitus and sometimes weird tingly feelings in my left leg.  Today I woke up very sad.  I just want to cry.  My ears are screaming at me. I have a lot of family visiting starting today and Iím just not up for it but I have to pretend to be ok.  Usually by the end of the day I better.  I feel hopeless.  I get to see my benzo wise MD on the 3rd and am still hoping to switch to the liquid form of a benzo because my 1 mg Xanax are too hard to cut and weigh.  My scale will say .13 and then Iíll weigh the same piece and it will say .26 or something different.  I am so mad at myself for taking clonazepam for all those months.  I feel even worse because I bought them on my own volition in Mexico for sleep.  I took them for like 6 months.  What was I thinking? I knew benzos were addictive but I didnít realize this could happen or at least I didnít think it would happen to me since I was only using them for sleep at night.  I need to get out of this funk that Iím in.  I feel so cloudy and tired.  Plus the air is filled with wild fire smoke so itís gloomy outside.  Iím going to go for a walk and I have a massage later.  Maybe that will help.  My bday is coming up and Iím usually excited about my bday but now Iím dreading it.  I donít want anyone to say happy birthday or to celebrate me at all.  I just want to hide. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sad
« Reply #1 on: July 30, 2021, 02:37:07 pm »
Aw Sophie, I'm so sorry to hear how you're feeling, but please forgive yourself for taking the Clonazepam, no one can know how truly awful it is getting off of them without actually going through it. 

Being warned by your doctor its addictive means nothing to people like you who aren't addicts, who take the medicine as prescribed and don't abuse it.  You know yourself, you knew you weren't an addict so you bought the drug in Mexico because you don't fear addiction and took it judiciously.  Please don't add to your distress by being angry with yourself.

What you're feeling is so common, its difficult to be around people and the stress of having to fake it around company is probably exacerbating your symptoms, stress can actually make us feel worse.  I hope you can carve out sometime for yourself while they're here to recharge.

I know what you mean about the smoke, it's so oppressive, hopefully the weather pattern will change and bring you some relief.  I hope the massage helps you feel better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.